MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Percuflex; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Percuflex; catheter, biliary, diagnostic
Model Number M0061453520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Pain (1994)
Date of Event 07/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a percuflex ureteral stent was used during left ureteroscopic holmium laser lithotripsy and stone removal under general anesthesia and antimicrobial therapy.During the procedure, a ureteral stent was placed postoperatively to dilate the ureter and provide internal drainage to protect renal function.The patient was discharged following the procedure.However, due to pain on the affected side of the lower back and abdomen, accompanied by fever, the patient was readmitted on (b)(6) 2026, for antimicrobial therapy, and the ureteral stent was removed at a later date.The procedure was completed.Additional medical surgical intervention required.
 
Additional Manufacturer Narrative
Block h6: imdrf patient code e230101 and e2330 captures the reportable event of fever and pain.

Brand Name
Percuflex
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50604424
Report Number2124215-2026-47244
Device Sequence Number10625507
Product Code FAD
UDI-Device Identifier08714729040279
UDI-Public(01)08714729040279(17)281005(10)37630348
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K834468
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0061453520
Device Catalogue Number145-352
Device Lot Number0037630348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale